# SDR YENA2025062300640

- Difficulty date: June 19, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N2029J
- Make and model: Airbus A321-271N
- Aircraft serial: 09054
- Aircraft time: 18,703 hours, 5,310 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Disengaged
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

FLT#9, JFK-SDQ. (AIRCRAFT PERFORMED AN AIRTURN BACK TO JFK). "APPROX 10-15 MINS AFTER DEPARTURE A/C WAS LEVELING AT 12,000 FT, 250 KTS. A/C EXPERIENCED A GRADUAL UPDRAFT TO 12300 FEET, A/P KICKED OFF. F/O WAS CORRECTING, AS WE CLEARED WX. WE THEN ENCOUNTERED A SEVERE DOWN DRAFT OF 200-300 FT FOR 1-2 SEC. NO OVERSPEED EXPERIENCED AND NO OTHER ECAMS NOTED; ACCOMPLISHED DFDR DATA DOWNLOAD W/ REF TO AMM 31-33-00. PARAMETERS ANALYZED, W/ REF TO AMM 05-51-17. NO EXCEEDANCES FOUND ABOVE AMM LIMITS. NO FAULTS OR ABNORMALITIES NOTED. A/C OK FOR CONT SVC."
